%0 Journal Article
	%A Adil AL-Rammahi
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 85, 2014
	%T Power Series Form for Solving Linear Fredholm Integral Equations of Second Order via Banach Fixed Point Theorem
	%U https://publications.waset.org/pdf/9997656
	%V 85
	%X In this paper, a new method for solution of second order linear Fredholm integral equation in power series form was studied. The result is obtained by using Banach fixed point theorem.

	%P 177 - 179